Vol. 41, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Peak interpolation sets for some algebras of analytic functions

Alexander Munro Davie and Bernt Karsten Oksendal

Vol. 41 (1972), No. 1, 81–87
Abstract

For certain algebras of analytic functions on holomorphically convex sets in Cn metric sufficient conditions are given for a set (not necessarily compact) to be an interpolation set. The results extend the Rudin-Carleson theorem for the disc algebra.

Mathematical Subject Classification 2000
Primary: 32F99
Secondary: 46J15, 30A80
Milestones
Received: 10 May 1971
Published: 1 April 1972
Authors
Alexander Munro Davie
Bernt Karsten Oksendal